# SDR 9JLA2020120227382

- Difficulty date: November 29, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N523AR
- Make and model: Cndair CL6002B16
- Aircraft serial: 5839
- Aircraft time: 1,895 hours, 906 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38760018
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OPERATIONS BEFORE FLIGHT THE FLIGHT CREW REPORTED THAT THE APU SHUTDOWN DUE TO AN OIL PRESSURE ANNUNCIATOR.  THE MAINTENANCE TEAM DETERMINED BY TROUBLESHOOTING THAT THE LOW OIL PRESSURE SWITCH HAD FAILED.  THE MX VENDOR REPLACED THE PRESSURE SWITCH WITH A NEW UNIT.  OPERATIONS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
